# SDR UPS98827700

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 97537514N
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 680 RT LWR WEB FOUND TO BE CRACKED IN RADIUS.  REMOVED AND REPLACED WEB SECTION IAW DWG 9753751 AND SRM 51-1-20D.
